Patient :3 weeks ago exactly today I had a surgical abortion. I was 10 weeks and 3 days pregnant. I dont know if I am going crazy, but the past 2 days I have been having the exact feelings when I was pregnant eg. Morning sickness (I have spewed twice) and extremely tired. I had a UTI on Friday, I went to the doctors and got antibiotics, the antibiotics I am on are called 'Cephalexin'. I have been taking them on a full stomach and today is the last day that I have to take them. I am not sure if I am stressing over nothing.
Thanks for the query.
I understand your concern.
After having abortion, it will take some time for recurrence of ovulation.
The possibility of pregnancy is less within three weeks after an abortion, but the possibility cannot be completely ruled out.
If ovulation occurs in these 3 weeks and if you had unprotected intercourse around the period of ovulation, there is a possibility of pregnancy.
To come to a conclusion you have to go for urine pregnancy test three weeks after intercourse.
Cephalexin belongs to cephalosporins, which can cause the nausea and vomiting as side effects. As you have completed the course of antibiotics, if the nausea was because of the tablets, that may decrease now.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.